Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
 
 
  Lorentz transformation of toroid polarization
 
 
Title: Lorentz transformation of toroid polarization
Author: Dubovik, V. M.
Saha, B.
Rubin, J. L.
Appeared in: Ferroelectrics letters section
Paging: Volume 27 (2000) nr. 1-2 pages 1-6
Year: 2000-01-01
Contents: In a recent paper [1] a modified system of equations of electrodynamics of moving continuous media has been obtained in account of toroid polarizations. In this letter it has been shown that these equations are invariant under Lorentz transformations. The transformation law for the toroid polarizations has also been worked out.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands